Breaking
Wed. Feb 28th, 2024

CBS Announces 2024 Schedule

CBS today announced its premiere dates and rollout plan for its 2024 primetime schedule, which will launch immediately following the Super Bowl on Sunday, Feb. 11. The Network will air original episodes of new and returning series beginning on Sunday evening and throughout the following week.

Additional programming to be announced in the next few weeks. Previously announced legal drama MATLOCK, starring Kathy Bates, and POPPA’S HOUSE, a comedy starring Damon Wayans and Damon Wayans Jr., are currently planned to air during the 2024-2025 broadcast season.

The following is the schedule of premieres:

SUNDAY, FEB. 11

(FOLLOWING THE LIVE BROADCAST OF SUPER BOWL LVIII)

10:00-11:00 PM

TRACKER (series premiere, estimated start time)

MONDAY, FEB. 12

8:00-8:30 PM

THE NEIGHBORHOOD (sixth season premiere)

8:30-9:00 PM

BOB ♥ ABISHOLA (fifth season premiere)

9:00-10:00 PM

NCIS (21st season premiere)

10:00-11:00 PM

NCIS: HAWAI’I (third season premiere)

TUESDAY, FEB. 13

8:00-9:00 PM

FBI (sixth season premiere)

9:00-10:00 PM

FBI: INTERNATIONAL (third season premiere)

10:00-11:00 PM

FBI: MOST WANTED (fifth season premiere)

THURSDAY, FEB. 15

8:00-8:30 PM

YOUNG SHELDON (seventh season premiere)

8:30-9:00 PM

GHOSTS (third season premiere)

9:00-10:00 PM

SO HELP ME TODD (second season premiere)

10:00-11:00 PM

TRACKER (premiere episode encore)

FRIDAY, FEB. 16

8:00-9:00 PM

S.W.A.T. (seventh season premiere)

9:00-10:00 PM

FIRE COUNTRY (second season premiere)

10:00-11:00 PM

BLUE BLOODS (14th season premiere)

SUNDAY, FEB. 18

7:00-8:00 PM

60 MINUTES

8:00-9:00 PM

THE EQUALIZER (fourth season premiere)

9:00-10:00 PM

TRACKER (RTP*)

10:00-11:00 PM

CSI: VEGAS (third season premiere, NTP*)

THURSDAY, FEB. 22

8:00-8:30 PM

YOUNG SHELDON

8:30-9:00 PM

GHOSTS

9:00-10:00 PM

SO HELP ME TODD

10:00-11:00 PM

TRACKER (second episode encore)

WEDNESDAY, FEB. 28

8:00-10:00 PM

SURVIVOR (46th season premiere)

 

THURSDAY, FEB. 29

8:00-8:30 PM

YOUNG SHELDON

8:30-9:00 PM

GHOSTS

9:00-10:00 PM

SO HELP ME TODD

10:00-11:00 PM

ELSBETH (series premiere, RTP*)

WEDNESDAY, MARCH 6

8:00-10:00 PM SURVIVOR (two-hour episode)

WEDNESDAY, MARCH 13

8:00-9:30 PM SURVIVOR (return to 90-minute episodes)

9:30-11:00 PM

THE AMAZING RACE (36th season premiere)

 

NTP – New Time Period; RTP – Regular Time Period

Click to rate this post!
[Total: 0 Average: 0]
See also  Big Brother 25th Anniversary Celebration Snark and Highlights

By Sammi Turano

Sammi has been a journalist for over a decade, specializing in entertainment, lifestyle, sports and celebrity news. She is the owner of TVGrapevine and Football in High Heels and the Host of Grapevine in High Heels With Sammi.

Related Post

Uncategorized archives meet trekkers and hikers worldwide. Swiftsportx | to help you to predict better.